# SDR R7MR35484

- Difficulty date: May 4, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1E
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 279
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH INOPERATIVE.  FUEL PRESSURE LIGHT CAME ON.  FOUND SWITCH TO BE PROBLEM.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
